# SDR F6LM9581

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6095T
- Make and model: Snias AS350B2
- Aircraft serial: 2671
- Engine: Tmeca ARRIEL1
- System (JASC): 7421 · Spark Plug/Igniter
- Part: He Igniter
- Part number: 956013490
- Condition: Defective
- Location: Engine
- Part time: 744 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITER WOULD NOT FIRE, TESTED ON OTHER BOX STILL INOP. REPLACED HE IGNITER, OPS CHECKED OKAY
